How normal would it be for seroquel (quetiapine) to cause slurry speech, difficulty talking?

Possibly . Seroquel (quetiapine) could cause those symptoms but you would usually expect the dose might be too high or had interacted with another medication. It can cause involuntary motor movements which if they involved the mouth could affect speech. If those symptoms are sudden in onset a more serious cause like stroke needs to be considered and needs to be evaluated immediately in an er. If not the call provider.

Related Questions

Is it normal for seroquel (quetiapine) to cause slurring, difficulty talking?

No. If the person was on an amount where they were sedated they might slur their speech but this would mean they were over medicated. Read more...

Is it normal to have some difficulty speaking, low temperature and shivering while on Seroquel (quetiapine)?

All have been found. While these side effects have all been reported, none of them are considered normal. Some difficulty speaking is the most common, but low temperature and shivering are uncommon side-effects. You need to visit your doctor to discuss these symptoms. Some go away with time, and some don't. Read more...

Is it normal for medicine to cause slurry speech, difficulty talking?

What medicine? It is not at all normal for medicine to cause slurry speech and difficulty talking..Unless it is a sedative, anesthetic, narcotic or other centrally acting medication. Some medications, if not taken as directed may interact or change drug availability, with other medications or alcohol to cause the patient unexpected side effects. Call the prescribing doctor for advise or go to your nearest er. Read more...